# SDR UALA2011060602780

- Difficulty date: June 3, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 73,885 hours, 21,429 cycles
- Engine: Pwa PW2037
- System (JASC): 2700 · Flight Control System
- Part: Module
- Part number: 285T0017201
- Part serial: D04100
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R FLT CONT STATUS MSG.  FLT CONT POWER SUPPLY 2R FAULTBALL WILL NOT RESET.  REPLACED MODULE 2R AND MSG CLEARED.
